# SDR 04291404

- Difficulty date: October 17, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N404FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3150
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Sensor
- Condition: Defective
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF PRIOR TO 50 KNOTS DUE TO ENGINE VIB CAS MSG.  MX REMOVED AND REPLACED VIBRATION SENSOR.
